# SDR 0100536642

- Difficulty date: February 21, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747251B
- Aircraft serial: 21942
- Aircraft time: 71,651 hours, 16,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE BETWEEN PASSENGER ENTRANCE DOORS 2 AND 3.  MAINTENANCE  REPLACED POWER SUPPLY AND BATTERY LIGHT.  OPERATIONAL CHECK NORMAL.
